# SDR CALA9801990

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Row 12 & 20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AISLE PATH EMERGENCY LIGHTING STRIP IS INOPERATIVE FORWARD OF ROW 12 AND AFT OF ROW 20. THE BATTERY PACK WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
